# SDR SCNA04003

- Difficulty date: January 28, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: PHHZC
- Make and model: Boeing 737-800
- Aircraft serial: 28375
- Aircraft time: 19,169 hours, 7,305 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: B System
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT 410 AUTOPILOT B FLYING (LNAV/VNAV ENGAGED): AIRCRAFT BANKED LT AT APPROX 20 DEGREES/SECOND. IMMEDIATELY DISCONNTECTED AP.  RECONNECTED AP B AFTER NOT FINDING ANY FMC ABNOMALITIES. NO FURTHER PROBLEMS WERE OBSERVED.  PERFORMED DFCS BITE TESTS IAW 22-11-00 AND NO FAULTS FOUND. CHECKED GOOD.
